MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFFSET FLEX CLAMP BROACH HNDL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. OFFSET FLEX CLAMP BROACH HNDL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the offset broach fractured at the weld.No impact to the case time or patient.Second offset broach was used to finish case.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information on the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.One offset flex clamp broach hndl item# 31-555408 lot# 550480 was returned and evaluated.Upon visual inspection the handle had fractured at the strike plate.There are impact marks on the handle near the fracture location along with on both sides of the strike plate.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OFFSET FLEX CLAMP BROACH HNDL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15074405
Report Number0001825034-2022-01665
Device Sequence Number20212624
Product Code LXH
UDI-Device Identifier00880304522749
UDI-Public(01)00880304522749(11)170321(10)550480
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-555408
Device Lot Number550480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexMale